CaltechAUTHORS
  A Caltech Library Service

A preferred approach to the linearization of turbulent boundary-layer equations

Jang, Hong-Ming and Cebeci, Tuncer and Keller, Herbert B. (1989) A preferred approach to the linearization of turbulent boundary-layer equations. Computers & Fluids, 17 (4). pp. 571-578. ISSN 0045-7930. http://resolver.caltech.edu/CaltechAUTHORS:20170802-104850872

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20170802-104850872

Abstract

An efficient procedure for solving the fully linearized form of the boundary-layer equations is described for turbulent flows. The procedure makes use of the so-called bordering algorithm and is applicable to problems in which the structure of the linearized system of equations deviates from the block triagonal matrix form which may be caused by boundary conditions.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1016/0045-7930(89)90029-7DOIArticle
http://www.sciencedirect.com/science/article/pii/0045793089900297PublisherArticle
Additional Information:© 1989 Published by Elsevier Ltd. Received 28 September 1988.
Record Number:CaltechAUTHORS:20170802-104850872
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20170802-104850872
Official Citation:Hong-Ming Jang, Tuncer Cebeci, Herbert B. Keller, A preferred approach to the linearization of turbulent boundary-layer equations, Computers & Fluids, Volume 17, Issue 4, 1989, Pages 571-578, ISSN 0045-7930, http://dx.doi.org/10.1016/0045-7930(89)90029-7. (http://www.sciencedirect.com/science/article/pii/0045793089900297)
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:79755
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:02 Aug 2017 17:51
Last Modified:02 Aug 2017 17:52

Repository Staff Only: item control page